skin-hair-icon
Uneven tone, marks, lines
I am undergoing a treatment of cystic acnes and the major pimples have subsided however offlately i have observed that my skin has become uneven with fine lines, marks and dark.pigmentations. I use sunscreen daily and having the medicines which the doctor prescribed. With isotroin 20 mg i feel some irritation in my throat coz of a lot of dryness. Any suggestions to get rid of the uneven tone and marks?
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Dryness is due to isotretinoin as is wrinkles and pigmentation Dose can be reduced Meanwhile you can apply emoderm cream 2 3 times daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.